| Model Number |
01.26.45.0056 |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/17/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 september 2020: lot 1907460: (b)(4) items manufactured and released on 11-nov-2019.Expiration date: 2024-10-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
Event or Problem Description
Primary surgery performed on the(b)(6) 2020.On the (b)(6) (4 months after primary) a hip revision surgery was performed on the left side following a cup tilting problem for unknown reason.Explantation of a versafitcup trio size 56 with mobile parts in ceramic.Reimplantation of a versafitcup size 58 (+ screw) with mobile parts in ceramic.